# SDR C77A2020031700007

- Difficulty date: December 15, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 17083123001
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED CHAFE DAMAGE ON THE MOVABLE SHAFT TUBE, P/N 170-83123-001, WHICH IS PART OF THE FORWARD PASSENGER DOOR FORWARD ARM ASSEMBLY, P/N 170-83000-417 (REF ETD2018-170-132516, FIGURE 1). THE CHAFE DAMAGE WAS BLENDED SMOOTH AND THE BLENDED AREA MEASURED THE FOLLOWING APPROXIMATE DIMENSIONS:
- 0.853 INCH X 0.565 INCH WITH A MAXIMUM DEPTH OF 0.013 INCH.
THERE ARE NO ALLOWABLE LIMITS PROVIDED IN THE SRM FOR THIS PART AND THE DAMAGE EXCEEDS NON-SIGNIFICANT DAMAGE LIMITS. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2018-170-132516 WHICH PROVIDES INSTRUCTIONS TO BLEND-OUT THE CHAFE DAMAGE, ACCOMPLISH A NDT HFEC INSPECTION, AND RESTORE THE ORIGINAL FINISHING TO THE MOVABLE SHAFT TUBE. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. WORK ORDER 2450172327
